Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online
Ask a Urologist   »  

Are there any creams that can thicken penis skin and avoid inflamation and redness post sex ?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
I am allergic in my penis with every kind of soap, and for long time I used hydrocortisone crems, so my skin penis became thin. I was recently diganosed with Lichen planus, I only use water and boric acid , now I am cured, stabilazed, but could I use a special soap like cetaphil who not cause inflamation? Every time after sex my gland is red..perhapes I need something to tickened my penis skin..
Posted Sun, 15 Apr 2012 in Penis Problems
Follow-up: Are there any creams that can thicken penis skin and avoid inflamation and redness post sex ? 23 minutes later
I presume I am allergic about soap in my penis because the last time I went to doctor he thought I had molusco, after send the skin to biopsy was diagnosed lichen Planus, so he said I am allergic about soup and recommended NEVER use soap anymore in order to wash my penis, only clean with water and boric acid liquid. Well this balanitis problem I have since I was 10 years old and hidrocotisone really damage my skin. Perhaps soup brought irritations I and complained with doctors who prescribed hidrocortisone, this circle damage the skin. There is long time I do not use hidrocortisone anymore, but the redness depends on the day persists, mainly after sex. I hope you can help to know if I am in the right way..
 
 
Answered by Dr. Sudarshan 16 hours later
Hi Rizzolot,

Thanks for your query.

Hydrocortisone is a very mild steroid. Penile skin is very sensitive and lot of systemic absorption takes through the penile skin.

But long term application of hydrocortisone can lead to thinning of penile skin as in your case.

You said that diagnosis for your lesions is Genital Lichen Planus. For genital Lichen Planus many other drugs can be tried like topical tacrolimus 0.03%, pimecrolimus and other immuno modulator drugs.

My suggestion would be to stop applying hydrocortisone. You can discuss these options with your dermatologist.

Regarding use of soaps, do not apply ordinary soap to penile skin as they might irritate the sensitive skin. You can use Cetaphil once in a while but not daily. Also do not use boric acid.

Daily wash your penile skin with water only.

For your balanitis problem ,specific cause of balanitis should be found out.

Balanitis can be from candidiasis, Diabetes Mellitus, Condom(latex )allergy
and other causes.

Visit a good dermatologist for correct diagnosis of balanitis.

Get your fasting and postmeal sugar levels done.

There is no medication for thickening of skin.

Damage is irreversible, only further progression can be prevented.

Hope I have answered your queries.

I Will be available for your follow up queries if any.

Regards,



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor